# SDR ASAA2023080144353

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,318 hours, 13,796 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 7827300 #2 ENGINE, ECONOMIC FAULT MESSAGE # 77-20872. " THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. GROUNDED - YES. (RESOLVED ON W/O: 1963963 TASKCARD: N/R-00003 ) VERIFIED FAULT IS ACTIVE ON ALL FLIGHT LEGS AND S4 SHOWS DASHES IN INPUT MONITORING. PERFORMED AN EGT SYSTEM CLEANING AND SYSTEM INSPECTION REF MM 77-21-01-200-801-F00. ALL VALUES NOW WITHIN LIMITS AND TEMPS SHOW FOR S4 IN INPUT MONITORING. THIS CLEARS THE PLT. SEAMC DAVE WAS NOTIFIED.
